# SDR UF6A990818

- Difficulty date: August 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N854AW
- Make and model: Bag ATP
- Aircraft serial: 2028
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: GE1317
- Condition: Failed
- Location: Emer Exit
- Part time: 15,345 hours
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SBN - EMERGENCY EXIT LIGHT OVER RIGHT WING INOPERATIVE.  MAINTENANCE REPLACED THE LIGHT BULB.  OPS CHECKED GOOD.  (M)
